Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 282, NWS Midland/Odessa, TX

May 27, 2007Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 27, 2007, 8:06 PM MDT for Lea County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2007, 8:06 PM MDT (02:06 UTC)
Expired
May 27, 2007, 9:00 PM MDT
In force
54 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Lea County, NM

The radar

The Lubbock radar (KLBB), 150 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
2080 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 280207
SVRMAF
NMC025-280300-
/O.NEW.KMAF.SV.W.0282.070528T0206Z-070528T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
806 PM MDT SUN MAY 27 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LEA COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 900 PM MDT

* AT 802 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MCDONALD...AND TATUM...MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  MCDONALD...
  LOVINGTON...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3290 10306 3291 10374 3357 10370 3356 10305

$$


13
2 follow-up statements
000 
WWUS54 KMAF 280228
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
926 PM CDT SUN MAY 27 2007

NMC025-280300-
/O.CON.KMAF.SV.W.0282.000000T0000Z-070528T0300Z/
LEA NM-
826 PM MDT SUN MAY 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHERN LEA COUNTY...

AT 823 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
MONITOR A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
TATUM...MOVING SOUTHEAST AT 20 MPH.  THE PUBLIC REPORTED HALF INCH 
SIZED HAIL WHEN THE STORM WAS NORTHWEST OF TATUM...OUTSIDE THE MOST
INTENSE PORTION OF THE STORM CELL.  

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
MCDONALD...STATE HIGHWAY 206...AND US HIGHWAY 380.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER IN A SUBSTANTIAL BUILDING NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3290 10306 3291 10374 3357 10370 3356 10305

$$


13
000 
WWUS54 KMAF 280248
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
945 PM CDT SUN MAY 27 2007

NMC025-280300-
/O.CON.KMAF.SV.W.0282.000000T0000Z-070528T0300Z/
LEA NM-
845 PM MDT SUN MAY 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHERN LEA COUNTY...

AT 844 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
MONITOR A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 
MILES EAST OF MCDONALD...OR ABOUT 9 MILES SOUTHEAST OF TATUM...MOVING
SOUTHEAST AT 15 MPH.  REPORTS OF MARBLE SIZED HAIL CONTINUE TO BE 
REPORTED BY THE PUBLIC ALONG THIS STORMS PATH.  

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
MCDONALD...US HIGHWAY 82...AND RURAL PORTIONS OF NORTHEASTERN
LEA COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3290 10306 3291 10374 3357 10370 3356 10305

$$


13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:40 PM MDT, 6 hours 26 minutes earlier.

Area forecast discussion, May 27, 1:40 PM MDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
240 PM CDT SUN MAY 27 2007

.DISCUSSION...
UPPER LEVEL LOW WILL MOVE ACROSS THE CWA THIS AFTERNOON AND WILL BE
LOCATED OVER THE WESTERN LOW ROLLING PLAINS TONIGHT PUTTING THE AREA
IN NORTHWESTERLY FLOW ALOFT.  UPPER LEVEL DISTURBANCES WILL CONTINUE
TO MOVE ACROSS THE AREA THIS EVENING.  LATER TONIGHT ANOTHER
SHORTWAVE WILL MOVE INTO THE AREA FROM THE FOUR CORNERS REGION.

WILL CARRY CHANCE POPS OVER THE WESTERN AND NORTHERN CWA TONIGHT DUE
TO THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP IN RESPONSE TO THE
SHORTWAVES.  THE ACTIVITY WILL DEVELOP OVER THE HIGHER ELEVATIONS
OF NEW MEXICO AND MOVE INTO THE WESTERN CWA.  WITH LI/S AROUND -4
AND BULK SHEAR VECTORS AT 35 TO 40 KTS AND LAPSE RATES RANGING FROM
7.0 TO 7.5 DEG C...A FEW OF THE STORMS COULD APPROACH SEVERE LIMITS
WITH GUSTY WINDS AND HAIL THE MAIN THREATS.

HEAVY RAIN AND SOME FLASH FLOODING WILL BE POSSIBLE WITH SOME OF THE
STRONGER THUNDERSTORMS AS PWAT VALUES WILL REMAIN AROUND 1 INCH.
THE NAM SHOWS HIGHER QPF VALUES THAN GFS AND WILL TEND PRECIPITATION
FORECASTS TOWARD THE NAM GUIDANCE.

TEMPERATURES WILL BE MILD TONIGHT WITH CLOUD COVER AND HIGH DEW
POINT INHIBITING RADIATIONAL COOLING.  LOWS WILL MAINLY BE IN THE
60S WITH A FEW 50S IN THE HIGHER ELEVATIONS.

MEMORIAL DAY AFTERNOON AND EVENING MAY BE WET FROM THE PERMIAN
BASIN NORTH. MODELS CONSISTENT IN DEPICTING POTENTIAL VORTICITY
MAX ASSOCIATED WITH UPPER LOW IN WESTERN NEW MEXICO THIS AFTERNOON
SWINGING ACROSS THIS AREA MONDAY AND MONDAY NIGHT. WITH MODERATE
CAPES OVER 1000 JOULES PER KG AND PRECIPITABLE WATER EXCEEDING AN
INCH...SIGNIFICANT RAINFALL IS POSSIBLE. UP TO AN INCH OF RAIN
FELL OVER PARTS OF GAINES COUNTY LAST NIGHT. THIS AREA MAY REQUIRE
A FLASH FLOOD WATCH IN FUTURE UPDATES.

DRYLINE ACTIVITY IS POSSIBLE OVER THE EASTERN PARTS OF THE AREA
TUESDAY INTO TUESDAY EVENING. MODELS MAY BE PUSHING DRY LINE A LITTLE
TOO FAR WEST...SO WILL PULL POPS WEST A LITTLE COMPARED TO
GUIDANCE. STRONG INSTABILITY IS EXPECTED EAST OF THE DRYLINE...
BUT SEVERE POTENTIAL IS EXPECTED TO BE LIMITED BY MODEST SHEAR.

A WEAK COLD FRONT IS EXPECTED TO PUSH INTO THE NORTHERN PARTS OF
THE AREA WEDNESDAY...BECOMING NEARLY STATIONARY THROUGH THURSDAY
BEFORE RETREATING ON FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED ALONG AND NORTH OF THE FRONT WEDNESDAY THROUGH
THURSDAY NIGHT. COULD SEE FRONT PUSH FURTHER SOUTH THAN CURRENTLY
FORECAST SHOULD SIGNIFICANT CONVECTION REINFORCE THE BOUNDARY.

THOUGH A WARMING TREND IS EXPECTED...PARTICULARLY MONDAY AND
TUESDAY... WILL CONTINUE BELOW GUIDANCE FOR THE MOST PART. CONTINUING
WIDESPREAD MOIST GROUND CONDITIONS AND GREEN VEGETATION WILL HELP
KEEP RESTRAIN DAYTIME HIGHS. DAYTIME TEMPERATURES WILL BE KEPT ON
THE COOL SIDE OF THE MEAN ENSEMBLE GUIDANCE. OVERNIGHT LOWS
FORECAST CLOSE TO GUIDANCE VALUES THROUGH THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              83  65  86  64  /  30  30  30  50
CARLSBAD NM                88  61  93  62  /  30  30  20  10
DRYDEN TX                  84  65  86  65  /  20  30  20  30
FORT STOCKTON TX           85  64  89  61  /  30  30  30  30
GUADALUPE PASS TX          83  61  89  65  /  20  30  20  10
HOBBS NM                   87  63  89  59  /  30  30  30  30
MARFA TX                   80  52  85  52  /  30  40  30  30
MIDLAND INTL AIRPORT TX    84  63  87  63  /  30  30  30  40
ODESSA TX                  85  63  88  62  /  30  30  30  40
WINK TX                    91  65  94  62  /  20  30  30  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

54/05
Hazardous weather outlook, May 27, 2:19 PM MDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
319 PM CDT SUN MAY 27 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-282030-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
319 PM CDT SUN MAY 27 2007 /219 PM MDT SUN MAY 27 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO BE SCATTERED ACROSS THE MOUNTAINS OF
WEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH EARLY EVENING.
ISOLATED THUNDERSTORMS ARE POSSIBLE EAST OF THE MOUNTAINS.
ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BRIEF HEAVY
RAIN...SMALL HAIL AND WIND GUSTS TO 40 MPH.

THOUGH THE ATMOSPHERE IS NOT EXPECTED TO SUPPORT ORGANIZED
WIDESPREAD SEVERE WEATHER...AN ISOLATED SEVERE THUNDERSTORM
WITH HAIL TO PENNY SIZE IS POSSIBLE...MAINLY IN THE MOUNTAINS.

MOST ACTIVITY WILL DISSIPATE BY SUNSET...THOUGH ANOTHER ROUND
OF THUNDERSTORMS IS POSSIBLE LATE TONIGHT ACROSS THE EXTREME
SOUTHEAST PORTION OF NEW MEXICO...THE SOUTH PLAINS AND THE
NORTHERN PERMIAN BASIN. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY...
MAINLY OVER THE NORTHERN PERMIAN BASIN AND SOUTHERN SOUTH
PLAINS. HEAVY RAINFALL WITH THE POTENTIAL FOR FLOODING
IS POSSIBLE IN THIS AREA. MORE SCATTERED THUNDERSTORM ACTIVITY
IS EXPECTED OVER THE REST OF THE AREA EAST OF THE MOUNTAINS OF
NEW MEXICO AND WEST TEXAS. THERE IS A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS EAST OF THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

05

In the hours before

Special weather statement, May 27, 3:40 PM MDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
440 PM CDT SUN MAY 27 2007

TXZ081-272245-
BIG BEND AREA-
440 PM CDT SUN MAY 27 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL BREWSTER COUNTY WEST
OF PERSIMMON GAP AT 440 PM CDT...MOVING SOUTHEAST AT 15 MPH. THIS
STORM WILL PRODUCE MARBLE SIZED HAIL AND WIND GUSTS TO 40 MPH.
ADDITIONAL STRENGTHENING IS POSSIBLE. THIS STORM IS EXPECTED TO
TRAVEL BETWEEN STATE HIGHWAY 118 AND US HIGHWAY 385.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP.

05
Special weather statement, May 27, 3:52 PM MDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT SUN MAY 27 2007

TXZ081-272245-
BIG BEND AREA-
452 PM CDT SUN MAY 27 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF PERSIMMON GAP AT
452 PM CDT...MOVING SOUTHEAST AT 15 MPH TOWARDS THE NORTHERN BORDER
OF BIG BEND NATIONAL PARK.

HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.  IN ADDITION TO HAIL AND
WINDS...DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM...INTERESTS IN AND AROUND BIG BEND NATIONAL PARK SHOULD REMAIN
AWARE OF THEIR LOCATION AND BE PREPARED TO TAKE SHELTER AS THIS
STORM APPROACHES.

PEOPLE IN BREWSTER COUNTY...INCLUDING THE CITIES OF CHISOS BASIN...
LAJITAS...NULL AND PANTHER JUNCTION...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

13
Special weather statement, May 27, 4:55 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
555 PM CDT SUN MAY 27 2007

TXZ057-058-280000-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
555 PM CDT SUN MAY 27 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN CULBERSON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL CULBERSON COUNTY
24 MILE SOUTHEAST OF PINE SPRINGS AT 555 PM CDT...MOVING NORTHEAST
AT 10 MPH TOWARD FM 652 IN NORTHEAST CULBERSON COUNTY. GUSTY WINDS
TO 40 MPH...MARBLE SIZED HAIL... BRIEF HEAVY RAIN... AND DEADLY
LIGHTNING ARE POSSIBLE.

05
Special weather statement, May 27, 5:16 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
616 PM CDT SUN MAY 27 2007

TXZ081-272345-
BIG BEND AREA-
616 PM CDT SUN MAY 27 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF PANTHER
JUNCTION AT 616 PM CDT...MOVING SOUTHEAST AT 20 MPH ALONG THE PARK
ROAD FROM PANTHER JUNCTION TO RIO GRANDE VILLAGE.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN BIG BEND NATIONAL PARK GOING TOWARDS AND IN THE RIO GRANDE
CAMPGROUND AREA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

13
Special weather statement, May 27, 5:22 PM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
622 PM CDT SUN MAY 27 2007

TXZ080-280015-
MARFA PLATEAU-
622 PM CDT SUN MAY 27 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN PRESIDIO COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF MARFA AT 622
PM CDT OVER STATE HIGHWAY 17...MOVING SOUTHEAST AT 35 MPH. THIS STORM
WILL PRODUCE MARBLE SIZED HAIL... WIND GUSTS TO 40 MPH... BRIEF
HEAVY RAIN AND LIGHTNING. US HIGHWAY 90 EAST OF MARFA IS ALSO IN THE
PATH OF THIS STORM.

FURTHER INTENSIFICATION IS POSSIBLE. PEOPLE IN THE PATH OF THIS
STORM SHOULD BE PREPARE TO SEEK SHELTER IN THE EVENT THAT A WARNING
IS ISSUED.

05
Special weather statement, May 27, 7:11 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
811 PM CDT SUN MAY 27 2007

NMZ029-280215-
NORTHERN LEA COUNTY-
711 PM MDT SUN MAY 27 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN LEA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF CROSSROADS AT
711 PM MDT...MOVING EAST AT 10 MPH.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.